Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONTINUOUS FUNCTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2951

  • Page / 119

Export

Selection :

  • and

ON PROPERTIES OF SETS RELATED TO F-PROJECTIONSGOVINDARAJULU P; PAI DV.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 73; NO 2; PP. 457-465; BIBL. 8 REF.Article

SUR LES POSSIBILITES D'UTILISER UNE FORME D'APPROXIMATION CONTINUE DES FONCTIONS CONTINUES POUR LA CONSTRUCTION DE CONVERTISSEURS FONCTIONNELSBAJKOV MS; UGRYUMOV EP.1977; IZVEST. VYSSH. UCHEBN. ZAVED., PRIBOROSTR.; S.S.S.R.; DA. 1977; VOL. 20; NO 6; PP. 54-58; BIBL. 4 REF.Article

SUR LA COMPLETUDE ET LA MINIMALITE DE QUELQUES SYSTEMES DE FONCTIONSTUMARKIN AG.1983; SIBIRSKIJ MATEMATICESKIJ ZURNAL; ISSN 0037-4474; SUN; DA. 1983; VOL. 24; NO 1; PP. 160-167; BIBL. 6 REF.Article

SCHAUDER BASES IN BANACH SPACES OF CONTINUOUS FUNCTIONSSEMADENI Z.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 918; 135 P.; BIBL. 5 P.Serial Issue

SUR LA COMPLETUDE DES PARTIES REELLES ET IMAGINAIRES DES PUISSANCES DE FONCTIONS A VALEURS COMPLEXESTUMARKIN AG.1982; SIBIRSKIJ MATEMATICESKIJ ZURNAL; ISSN 0037-4474; SUN; DA. 1982; VOL. 23; NO 6; PP. 160-169; BIBL. 6 REF.Article

ON BEST SIMULTANEOUS APPROXIMATION IN BANACH SPACESSAHNEY BN; SINGH SP.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 3; PP. 222-224; BIBL. 5 REF.Article

THE SET OF CONTINUOUS SELECTIONS OF A METRIC PROJECTION IN C(X)BLATTER J; SCHUMAKER L.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 36; NO 2; PP. 141-155; BIBL. 9 REF.Article

A SHARP ESTIMATE OF THE LANDAU CONSTANTSBRUTMAN L.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 3; PP. 217-220; BIBL. 8 REF.Article

APPROXIMATION OF CONTINUOUS FUNCTIONS BY GENERALIZED FAWARD OPERATORSGAWRONSKI W; STADTMUELLER U.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 4; PP. 384-396; BIBL. 17 REF.Article

RATIONAL FUNCTIONS WITH POSITIVE COEFFICIENTS, POLYNOMIALS AND UNIFORM APPROXIMATIONSBORWEIN PB.1980; PAC. J. MATH.; ISSN 0030-8730; USA; DA. 1980; VOL. 88; NO 1; PP. 55-68; BIBL. 5 REF.Article

QUESTION D'APPROXIMATION DES FONCTIONS CONTINUES PAR DES INTEGRALES SINGULIERESMERLINA NI.1980; IZV. VYSS. UCEBN. ZAVED., MAT.; ISSN 0021-3446; SUN; DA. 1980; NO 9; PP. 82-85; BIBL. 4 REF.Article

A GENERALIZATION OF TIMAN'S THEOREM FOR APPROXIMATION OF FUNCTIONS BY ALGEBRAIC POLYNOMIALSDIMITROV DG; POPOV VA.1980; SERDICA; BGR; DA. 1980; VOL. 6; NO 1; PP. 9-15; BIBL. 5 REF.Article

SUPERPOSITIONS OF CONTINUOUS FUNCTIONSSTERNFELD Y.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 4; PP. 360-368; BIBL. 14 REF.Article

CONVERGENCE DES SPLINES D'INTERPOLATION CUBIQUES VERS UNE FONCTION CONTINUEPRIVALOV AA.1979; MAT. ZAMET.; SUN; DA. 1979; VOL. 25; NO 5; PP. 681-700; BIBL. 6 REF.Article

ESTIMATIONS PRECISES DE L'APPROXIMATION DES FONCTIONS DERIVABLES PAR DES K-SPLINESKIROV G KH.1979; C.R. ACAD. BULG. SCI.; BGR; DA. 1979; VOL. 32; NO 7; PP. 871-874; BIBL. 5 REF.Article

SUR UNE GENERALISATION DU NOYAU DE FEJERKITBALYAN AA.1979; AKAD. NAUK ARM. S.S.R., DOKL.; SUN; DA. 1979; VOL. 69; NO 1; PP. 8-14; ABS. ARM; BIBL. 3 REF.Article

MEILLEURE APPROXIMATION UNIFORME PHI (X) D'UNE FONCTION CONTINUE F(X) DONNEE SUR LE SEGMENT A <OU= X <OU= B ET CALCUL DE LA MEILLEURE APPROXIMATIONKRUTOJ BF.1977; IZVEST. TOMSK. POLITEKH. INST. S.M. KIROVA; S.S.S.R.; DA. 1977; VOL. 277; PP. 11-15; BIBL. 3 REF.Article

ESTIMATIONS DE LA VITESSE DE CONVERGENCE DANS LE THEOREME LIMITE CENTRAL DANS C(S)PAULAUSKAS VI.1976; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 16; NO 4; PP. 167-201; ABS. LITU. ANGL.; BIBL. 1 P.Article

RECIPROQUE DE LA FORMULE DE TAYLOR DANS RNMADGEROVA A.1973; GOD. SOFIJ. UNIV., FAK. MAT. MEKH.; BGR; DA. 1973-1974 PUBL. 1977; VOL. 68; PP. 81-84; ABS. ENG; BIBL. 2 REF.Article

ON COMPUTABILITY OF THE MEAN DEVIATIONWINKLER PM.1982; INF. PROCESS. LETT.; ISSN 0020-0190; NLD; DA. 1982; VOL. 15; NO 1; PP. 36-38; BIBL. 4 REF.Article

ASYMPTOTE PRECISE DE LA MEILLEURE APPROXIMATION DE HAUSDORFF DES CLASSES DE FONCTIONS AVEC UN MODULE DE CONTINUITE DONNEBOYANOV TP.1980; SERDICA; BGR; DA. 1980; VOL. 6; NO 1; PP. 84-97; BIBL. 10 REF.Article

MEILLEURES APPROXIMATIONS DE HAUSDORFF PAR DES POLYNOMES ALGEBRIQUES ET CONTINUITE D'UNE FONCTIONERMAKOV AI.1980; MAT. ZAMET.; SUN; DA. 1980; VOL. 28; NO 6; PP. 843-858; BIBL. 5 REF.Article

APPROXIMATION PAR DES METHODES LINEAIRES DES FONCTIONS CONTINUES SUR UN SEGMENTPICHUGOV SA.1978; MAT. ZAMET.; SUN; DA. 1978; VOL. 24; NO 3; PP. 343-348; BIBL. 4 REF.Article

AN ALGORITHM FOR THE CONSTRUCTION OF BEST APPROXIMATIONS BASED ON KOLMOGOROV'S CRITERIONOPFER G.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 4; PP. 299-317; ABS. GER; BIBL. 21 REF.Article

MODELS OF LCF.MILNER R.1976; IN: FOUND. COMPUT. SCI. ADV. COURSE. 2; AMSTERDAM; 1976; AMSTERDAM; MATH. CENTRUM; DA. 1976; VOL. 2; PP. 47-63; BIBL. 6 REF.Conference Paper

  • Page / 119